# SDR 2023FA0000747

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: General aviation
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 88,376 hours, 40,184 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TD. RH MLG INBOARD DOOR HAS A CRACK 1.4 INCH LENGTH IN THE SKATE FWD AREA, AFTER REMOVAL OF THE SKATE IT WAS FOUND THAT THE CRACK EXTENDS TO 8.74 INCH LENGTH AND IT WAS FOUND TWO ROWS OF RIVETS BROKEN.  TA. EO N. WAA-231106 DATED 11/06/2023 WAS PERFORMED, NO REMARKS.
